# SDR 07FDEA03065

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,696 hours, 10,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL OLD REPAIRS ON LT INBOARD FLAP, AT T/E AND RIB 9 AND 10 POSITION.  REPAIRS PERFORMED BY REPLACEMENT OF TRAILING EDGE, REPAIR OF DAMAGED RIB FLANGE IAW SRM 57-52-11/FIG 202 AND REPAIR OF FLAP CENTER WING BOX DAMAGE WITH EXTERNAL DOUBLER IAW SRM 57-52-12/FIG 205.  REPAIRS COVERED IN EA 6-5752-101278 AND RAS/DABRE/7006846/2006 ISS "B".
